I traveled about 600 miles from my home to begin seeing a great doctor and began methadone about 2 weeks ago. The improvements in my levels of pain have been amazing. For anyone else out there with any experience with it, or if you know anyone with experience with it, do you recall any severe symptoms of gingivitis, swollen, painful, bleeding gums? I never had symptoms like this prior to beginning this med? He said it might be a freak side effect? He wants me to stop the dose for a night or two and see and if so we will know and try another drug.....but I just can't bring myself to do that yet. This is the first time in ten years that I have had any relief and I have traveled so far (literally and figuratively) to get here that I am just not willing to believe that the one thing I find that brings me relief would also bring me this. I want to believe that maybe it is the stress of being away from my home and husband and staying with my parents that has brought this on. I am registered dental assistant and a dental hygiene student and know very well that stress can do horrible things to your gums. Any input would be most appreciated. Gentle hugs to all!